# SDR AALA202412094182

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 45,872 hours, 19,336 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594512
- Part serial: GRTF4458
- Condition: Leaking
- Location: Zone 400
- Part time: 35,783 hours, 15,141 cycles
- Component: Engine, Cfmint
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING CRUISE ENGINE OIL FOR LEFT ENGINE DROPPED FROM 8 TO 5 QTS AND LOW QUANTITY INDUCATION ILLUMINATED AS WELL; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT ELP. OPENED UP ENINGE NUMBER 1 FOUND COWLING AND GEAR BOX COVERED IN OIL RAN NUMBER 1 ENGINE AT IDLE NOTED A STEADY OIL LEAK COMING FROM THE STARTER SPLIT LINE. REMOVED AND REPLACED NUMBER 1 ENGINE STARTER. PER AMM 80-11-01. PERFORMED IDLE LEAK CHECK AND RAN ENGINE AT POWER WITH NO LEAKS NOTED. PER AMM 71-00-00.
